# SDR CALA0001405

- Difficulty date: September 8, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT LAST RIVET HOLE IN THE FIXED SECTION ON O/B SIDE OF RT HORIZONTAL STABILIZER  ELEVATOR ACCESS TO ELEVATOR GEAR TAB MECHANISM 3616A.  THE PUSH ROD AND CONDUIT WERE REMOVED TO GAIN ACCESS IAW SRM 51-30-2.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW SRM 55-01, FIGURE 2 AND 51-30-8, THE PUSH ROD AND CONDUIT WERE REINSTALLED IAW SRM 51-30-2.
